# SDR AWXA200500770

- Difficulty date: June 29, 2005
- Submitted: July 1, 2005
- Operation: Air carrier
- Aircraft: N314AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23733
- Aircraft time: 59,390 hours, 37,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001214
- Condition: Inoperative
- Location: Aft  Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

DURING GROUND HANDLING FLIGHT ATTENDANT REPORTED AFT OUTBOARD CABIN EMERGENCY FLASHLIGHT INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED OUTBOARD AFT FLIGHT ATTENDANT FLASHLIGHT.  OPERATIONAL CHECKS GOOD.
